telfast-fexofenadine-120mg-30-tablets

Telfast (Fexofenadine) 120mg (30 Tablets)

£17.99

Telfast is the brand name of the generic medication Fexofenadin. It is a prescription medication for fast treatment and symptomatic relief from Hay Fever and related allergies without making the patient drowsy.

It comes in tablet form, each table containing  120mg of the active ingredient fexofenadine hydrochloride (HCl) which is a non-sedating antihistamine.

Compare
SKU: Telfast (Fexofenadine) Category: Tag:

Product Description

Telfast (Fexofenadine) 120mg

Telfast is the brand name of the generic medication Fexofenadin. It is a prescription medication for fast treatment and symptomatic relief from Hay Fever and related allergies without making the patient drowsy.

It comes in tablet form, each table containing  120mg of the active ingredient fexofenadine hydrochloride (HCl) which is a non-sedating antihistamine.

What is Allegra?

Fexofenadine Hydrochloride is the generic version of the medication and Allegra is one of the brand name equivalents. In the UK, the Allegra brand is not that common and it is normally sold under the brand name Telfast.

Dosage for Telfast

The normal doasage of telfast is one 120mg tablet taken daily. It should with water before a meal. In the event of an overdose, consult a doctor immediately. Known symptoms of overdose include dry mouth, fatigue, drowsiness and dizziness. If a dose is missed for any reason, do not take a double dose to catch up.

Reviews

There are no reviews yet.

Be the first to review “Telfast (Fexofenadine) 120mg (30 Tablets)”